MathSciNet Relay Station
MathSciNet bibliographic data
MR1195511 (94f:11054) 11G30 (14H45)
Lockhart, P. On the discriminant of a hyperelliptic curve. Trans. Amer. Math. Soc. 342 (1994), no. 2, 729–752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement